Completeness and unbiased estimation of mean vector in the multivariate group sequential case

Liu, Aiyi, Wu, Chengqing, Yu, Kai F., Yuan , Weishi . Journal of Multivariate Analysis 2007. 98 (3) :505-516

Locate this article in:

Bibtex

@article{CIS-218531,
  Author = {Liu, Aiyi and Wu, Chengqing and Yu, Kai F. and Yuan , Weishi},
  Title = {Completeness and unbiased estimation of mean vector in the multivariate group sequential case},
  Journal = {Journal of Multivariate Analysis},
  Volume = {98},
  Number = {3},
  Year = {2007},
  Pages = {505--516},
  Keywords = {Sequential design, Bias, Mean squared error, Minimum variance, Interim analysis, multivariate analysis--estimation, Multiple endpoints, medical trials, truncation-adaptation, restricted completeness}
}

Similar articles